| Model Number |
IPN048996 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported that "the doctor found connector boken during clinical setting before using on patient".No patient involvement reported.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16037 et tube, sher-i-bronch, ls, 37 fr for investigation.The et tube and two suction catheters were returned in their original packaging.Both double swivel connectors were returned out of their original packaging.The y connector was not returned.The returned connectors were visually examined with and without magnification.Visual examination of the returned sample revealed that the tracheal swivel connector was broken on the 22mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on 15apr2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.